# SDR AALA201810259026

- Difficulty date: October 24, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 23,950 hours, 17,455 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF ODOR DETECTED THROUGHOUT AIRCRAFT, SMELLED LIKE HEATER BEING USED FOR THE FIRST TIME OF SEASON. FLIGHT ATTENDANT REPORTED FEELING ILL FROM ODOR. NO CUSTOMERS REPORTED ILL EFFECTS. ODOR BEGAN TO DISSIPATE WITHIN 5 MINUTES. CLEARED UP DURING REMAINDER OF CLIMB, SLIGHT ODOR DETECTED AT BEGINNING OF DESCENT CLOSED X BLEED AND TURNED OFF NR 1 PACK AND IT SEEMED TO DISSIPATE, BUT SMELLED HOT. MAINTENANCE ACCOMPLISHED INITIAL TROUBLESHOOTING PER JOB CARD 43L00021001 AND BLEED AIR-BLASTER PROCEDURE PER JOB CARD 43L00036002. NO ODOR NOTED.
